# SDR DL73E961285

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768237
- Condition: Damaged
- Location: Bs 370-385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STRINGER 23R FROM STA 370 TO 385 WAS DAMAGED BY A BAG CART.  CUT OUT 15 BY 6 IN SKIN AND BONDED DOUBLER.  SKIN IS FABRICATED FROM 0.036 CLAD 2024-T3 AND IS BONDED TO A 0.036 CLAD 2024-T3 WAFFLE DOUBLER BENEATH STRINGERS AND FRAMES.  IN ADDITION THERE ARE SEVERAL SMALL PILOT HOLES AFT OF THE CUTOUT WHICH WILL NOT BE USED IN THE REPAIR DOUBLER.  IN ADDITION, STRINGER 23R HAD A SMALL NICK ON THE INBOARD LWR CORNER AT APPROX STA 385.
